# SDR DALA2025040102402

- Difficulty date: March 27, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0882711) CORROSION ON MULTIPLE SPOTS ON R2 DOOR MOPSILL BETWEEN STA 947.5 AND STA 998.5, WL 208. REMOVED AND REPLACED MOP SILL R2 DOOR DAMAGE BETWEEN STA 897 TO 1016 PER B737 - 800 SRM 51-40-02-0G AND DWG 147A8501 REV: A.
